MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC CADD ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7375-24
Medical Device Problem Codes Connection Problem (2900); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation in progress.
 
Event or Problem Description
It was reported that the iv line tubing got disconnected at the filter connection.The product problem occurred during an infusion (iv infusion of ampicillin 2000 mg q4h x 42 days picc 1 lumen).The medication was being delivered via a multi-dose bag intravenously: over 1 hour, every four hours with a tkvo rate of 2 ml/hour continuously.The medication was being delivered under low pressure.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Pictures were received of the reported issue and it could be seen that in each picture, it was observed that the tubing was loose, however the filter port keep inside tubing, indicating that component filter is broke.A sample was visually inspected and the inlet filter port was found to be loose and it was inside the 72" tube.A review of manufacturing processes was conducted and it was verified that no situations or practices could create the event as described in the complaint description section.The most probable cause was that the filter was damaged after the product left the facility.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
CADD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC
6000 nathan lane north
minneapolis, mn
MDR Report Key9942002
Report Number3012307300-2020-02874
Device Sequence Number19671704
Product Code FPA
UDI-Device Identifier10610586027444
UDI-Public10610586027444
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7375-24
Device Catalogue Number21-7375-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer05/10/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date06/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1